| Catalog Number |
115-222 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "ruptured device" and "unspecified breast nodule".This record is for the left side.Device was explanted and replaced with another manufacturer's device.
Event or Problem Description
Additional Manufacturer Narrative
Continued e.1.Phone number: (b)(6).Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.